Jurnal ILMU DASAR
Vol 10 No 1 (2009)

Interval Estimation for Quantile on Two Parameters Exponential Distribution Under Multiple Type-II Censoring on Complex Case with Bootstrap Percentile

Fauzy, Akhmad (Unknown)



Article Info

Publish Date
03 Jan 2009

Abstract

In this article, two methods are proposed to give the interval estimation for quantile on two parameters exponential distribution under multiply type II censoring. The interval estimation for quantile can be constructed the estimated parameters. Those researchers have use approximate maximum likelihood estimator to construct interval estimation for two parameters exponential distribution under multiply type II censoring. All of these method need an assumption that sample is exponentially distributed. We will use another method, known as the bootstrap percentile. This method gives shorter interval than the traditional method and this method does not need an assumption that the sample is distributed exponentially.

Copyrights © 2009






Journal Info

Abbrev

JID

Publisher

Subject

Biochemistry, Genetics & Molecular Biology Chemistry Mathematics Physics

Description

Jurnal ILMU DASAR (JID) adalah jurnal ilmiah yang melingkupi bidang matematika, fisika, kimia dan biologi. Naskah yang diusulkan untuk diterbitkan Jurnal Ilmu Dasar adalah naskah yang belum pernah diterbitkan dan atau tidak sedang dipertimbangkan penerbitannya di majalah lain. Jurnal Ilmu Dasar ...